A Caltech Library Service

A note on de Branges' weights

Grinshpan, Arcadii Z. and Grinshpan, Anatolii (2005) A note on de Branges' weights. Proceedings of the American Mathematical Society, 133 (9). pp. 2605-2608. ISSN 0002-9939.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We discuss the de Branges weight systems and give a counterexample uncovering pitfalls.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2005 American Mathematical Society. Received by the editors January 6, 2004. Article electronically published on March 31, 2005. Communicated by Juha M. Heinonen.
Subject Keywords:Univalent functions, de Branges' weight systems, associated Legendre functions
Issue or Number:9
Classification Code:MSC (2000): Primary 30C50, 30C55, 30C75
Record Number:CaltechAUTHORS:20110809-094424891
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:24760
Deposited By: Tony Diaz
Deposited On:17 Oct 2011 17:04
Last Modified:03 Oct 2019 02:59

Repository Staff Only: item control page